# SDR FDKA200701022

- Difficulty date: January 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft time: 41,703 hours, 48,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6204 PVD-JFK (0500 PHX LCL).  FLAPS STUCK AT ZERO.  MX RESET THE SYSTEM AND ALL OPS CHECKS WERE GOOD.
